# SDR IPXA2018040428167

- Difficulty date: March 13, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Part number: 457U10428
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION FOUND ON THE MAIN DECK CARGO FLOORBEAM UPPER TEE BS 480, LBL 81 - 87.  REPAIR IAW SRM 51-40-02-0G, REV 82.
